Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/67081
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSanders, P.en
dc.contributor.authorFaunt, J.en
dc.date.issued1997en
dc.identifier.citationAustralian and New Zealand Journal of Medicine, 1997; 27(5):596en
dc.identifier.issn0004-8291en
dc.identifier.urihttp://hdl.handle.net/2440/67081-
dc.description.statementofresponsibilityP. Sanders, J. Faunten
dc.language.isoenen
dc.publisherRoyal Australasian College of Physiciansen
dc.rightsCopyright status unknownen
dc.subjectHumans; Methemoglobinemia; Cyanosis; Isosorbide Dinitrate; Vasodilator Agents; Aged; Maleen
dc.titleAn unusual cause of cyanosis (isosorbide dinitrate induced methaemoglobinaemia)en
dc.typeJournal articleen
dc.identifier.rmid0030000987en
dc.identifier.doi10.1111/j.1445-5994.1997.tb00972.xen
dc.identifier.pubid64993-
pubs.library.collectionMedicine publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidSanders, P. [0000-0003-3803-8429]en
Appears in Collections:Medicine publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.